MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 XTND GLENO ECC D38MM +6MM; SHOULDER IMPLANT

DEPUY FRANCE SAS - 3003895575 XTND GLENO ECC D38MM +6MM; SHOULDER IMPLANT
Model Number 1307-66-038
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address instability.No loosening reported.Doi: (b)(6) 2020; dor: (b)(6) 2020; left shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
XTND GLENO ECC D38MM +6MM
Common Device Name
SHOULDER IMPLANT
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10888999
Report Number1818910-2020-25300
Device Sequence Number11462878
Product Code HSD
UDI-Device Identifier10603295502630
UDI-Public10603295502630
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1307-66-038
Device Catalogue Number130766038
Device Lot NumberD19061744
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer12/30/2020
Initial Report FDA Received Date11/23/2020
Supplement Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND HUMERAL SPACER +9MM; DXTEND METAGLENE; DXTEND SCREW LOCK D4.5X30MM; DXTEND SCREW LOCK D4.5X36MM; DXTEND STAND PE CUP D38 +6MM; XTND GLENO ECC D38MM +6MM; DXTEND HUMERAL SPACER +9MM; DXTEND METAGLENE; DXTEND SCREW LOCK D4.5X30MM; DXTEND SCREW LOCK D4.5X36MM; DXTEND STAND PE CUP D38 +6MM; XTND GLENO ECC D38MM +6MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR